# SDR UIEA200700235

- Difficulty date: June 1, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 94,748 hours, 19,652 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Valve
- Part number: 3206251
- Part serial: 1452
- Condition: Unresponsive
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE ON CLIMB-OUT, ENGINE NACELLE FAULT LIGHT ON NR 3 ENGINE A LOOP READ 8.5- B LOOP READ 4.5. AS SOON AS THROTTLE PULLED BACK THE B LOOP TEMP DROPPED DOWN TO 3.0.  NR 3 THROTTLE PULLED TO IDLE TO GET A LOOP TO DROP DOWN TO 3.0. ON GROUND AT IDLE NACELLE TEMPS READ 2.8, ENGINE BLOW OUT DOORS OPEN ON GROUND.  NR 3 ENGINE PRESS CHECK FOR AIR LEAKS OK.  REPLACED PRESSURE RELIEF VALVE AS PER BOEING MM 36-11-03.  REPLACED PRESSURE REGULATING VALVE AS PER BOEING MM 36-11-19.  ENGINE RUN AT HIGH POWER TO CHECK VALVES, RUN OK.
